Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 54, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 25, 2013, 8:23 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2013, 8:23 PM EDT (00:23 UTC)
- Expired
- May 26, 2013, 6:00 PM EDT
- In force
- 22 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
052 WHUS71 KPHI 260023 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 823 PM EDT SAT MAY 25 2013 ANZ430-431-452>455-260600- /O.CAN.KPHI.GL.W.0020.000000T0000Z-130526T0600Z/ /O.NEW.KPHI.SC.Y.0054.130526T0023Z-130526T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 823 PM EDT SAT MAY 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO AROUND 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-260600- /O.CON.KPHI.GL.W.0020.000000T0000Z-130526T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 823 PM EDT SAT MAY 25 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
982 WHUS71 KPHI 260556 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 156 AM EDT SUN MAY 26 2013 ANZ450-451-261000- /O.CAN.KPHI.GL.W.0020.000000T0000Z-130526T0600Z/ /O.EXA.KPHI.SC.Y.0054.000000T0000Z-130526T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 156 AM EDT SUN MAY 26 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-452>455-261000- /O.CON.KPHI.SC.Y.0054.000000T0000Z-130526T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 156 AM EDT SUN MAY 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
745 WHUS71 KPHI 260736 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 AM EDT SUN MAY 26 2013 ANZ430-431-450>455-262200- /O.CON.KPHI.SC.Y.0054.000000T0000Z-130526T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 AM EDT SUN MAY 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET ON THE OCEAN AND 2 TO 4 FEET ON DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
007 WHUS71 KPHI 262154 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 554 PM EDT SUN MAY 26 2013 ANZ430-431-450>455-262300- /O.EXP.KPHI.SC.Y.0054.000000T0000Z-130526T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 554 PM EDT SUN MAY 26 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... THE WINDS NEARSHORE WILL CONTINUE TO DIMINISH, THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 25, 6:25 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 25, 6:25 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 625 PM EDT SAT MAY 25 2013 .SYNOPSIS... LOW PRESSURE NEAR THE NEW ENGLAND COAST WILL LIFT GRADUALLY TO THE NORTHEAST THROUGH SUNDAY. MEANWHILE, HIGH PRESSURE LOCATED NEAR NORTHWEST ONTARIO WILL BUILD TO THE SOUTH AND EAST. A SECTION OF THE HIGH IS FORECAST TO PASS OVER OUR REGION AROUND MONDAY NIGHT BEFORE MOVING OFF THE COAST. A WARM FRONT APPROACHING FROM THE SOUTHWEST IS EXPECTED TO ARRIVE TUESDAY NIGHT AND WEDNESDAY. HIGH PRESSURE IS THEN ANTICIPATED TO BUILD INTO OUR REGION FROM THE SOUTH FOR THURSDAY THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... LOW PRESSURE WILL REMAIN NEAR THE COAST OF NEW ENGLAND THROUGH TONIGHT. THIS WILL CONTINUE TO CIRCULATE A CHILLY AIRMASS ACROSS OUR CWA WITHIN A CYCLONIC FLOW. THE FLOW ABOVE THE SURFACE WILL GRADUALLY LESSEN THROUGH THE NIGHT, HOWEVER THE TIGHTENED PRESSURE GRADIENT WILL MAINTAIN SOME WIND DESPITE THE BOUNDARY LAYER COOLING. THE DEPTH OF THE MIXING LAYER WILL SHRINK THROUGH THE NIGHT HOWEVER, WHICH WILL LESSEN THE SURFACE WINDS/GUSTS. THERE CONTINUES TO BE PLENTY OF MOISTURE WRAPPING AROUND THE SURFACE SYSTEM AND ALSO THE CLOSED UPPER-LEVEL LOW. AT THE SAME TIME, DRIER AIR IS GETTING DRAWN IN FROM THE WEST AND SOUTHWEST. THERE WILL STILL BE JUST ENOUGH LIFT ACROSS OUR FAR NORTHERN ZONES FOR AWHILE THIS EVENING TO GENERATE A FEW SHOWERS OR SPRINKLES. THEREFORE, WE CONTINUED THE IDEA OF LOWERING POPS FROM SOUTHWEST TO NORTHEAST THERE THROUGH ABOUT MIDNIGHT. WE DID ADD IN A LAYER OF SPRINKLES GIVEN SOME LIGHT RADAR RETURNS ROTATING SOUTHEASTWARD. BASED ON A CONTINUATION OF A LIGHT TO MODERATE WIND OVERNIGHT, NO THREAT OF FROST ACROSS THE FAR NORTH IS EXPECTED. NO MAJOR CHANGES WERE MADE TO THE LOW TEMPERATURES ATTM. THE SKY COVER WAS ADJUSTED WHICH INCLUDED AN INCREASE NORTH OF PHILADELPHIA FOR AWHILE LONGER. THE HOURLY TEMPERATURE/DEW POINT GRIDS WERE ADJUSTED STARTING WITH THE LATEST OBSERVATIONS, THEN SOME OF THE LAMP/LAV GUIDANCE WAS BLENDED IN. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... MODERATING TREND EXPECTED AS TEMPERATURES WILL RUN 5 TO 10 DEGREES WARMER THAN TODAY. NW FLOW WILL CONTINUE OVER THE REGION BUT WINDS WILL NOT BE AS STRONG. NO PRECIPITATION EXPECTED AND CLOUD COVER GENERATED BY DAYTIME HEATING WILL NOT BE AS WIDESPREAD AS TODAY, SO MOST AREAS WILL SEE QUITE A BIT MORE SUNSHINE THAN THEY DID TODAY. PREVIOUS FORECAST TRACKED VERY WELL, AND HIGH TEMPERATURES WERE LEFT UNCHANGED. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... A MID LEVEL LOW IS FORECAST TO BE LOCATED OVER NEW BRUNSWICK, CANADA ON SUNDAY EVENING WITH A RIDGE AXIS EXTENDING FROM TEXAS TO WESTERN ONTARIO. THE LOW WILL LIFT TO THE NORTHEAST. THE RIDGE WILL BUILD TO THE EAST AND IT IS EXPECTED TO INFLUENCE OUR REGION FROM THE MIDDLE OF THE WORK WEEK INTO NEXT WEEKEND. AS A RESULT, WE ARE ANTICIPATING A WARMING TREND ALONG WITH INCREASING HUMIDITY. HIGH PRESSURE WILL CONTINUE TO BUILD INTO OUR REGION FROM THE NORTHWEST FOR SUNDAY NIGHT AND MONDAY. A MAINLY CLEAR SKY IS ANTICIPATED FOR SUNDAY NIGHT AND THE WIND SHOULD FALL BELOW 5 MPH AT MOST LOCATIONS. TEMPERATURES ARE FORECAST TO DROP INTO THE 40S IN MUCH OF OUR REGION. MINIMUM READINGS MAY BE IN THE LOWER 50S IN HIGHLY URBANIZED AREAS. SOME SPOTS IN THE POCONOS AND IN FAR NORTHERN NEW JERSEY COULD DROP INTO THE MIDDLE AND UPPER 30S AND THERE MAY BE SOME PATCHY FROST FROM LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. A LIGHT NORTHWEST TO WEST FLOW ON MONDAY WILL LIKELY CONTINUE TO BRING DRY AIR INTO OUR REGION. THE DRY AIR SHOULD WARM EFFICIENTLY AND WE ARE EXPECTING A 30 PLUS DEGREE DIURNAL TEMPERATURE RANGE AT MOST LOCATIONS. AFTERNOON READINGS ARE FORECAST TO RISE WELL INTO THE 70S. ANOTHER COOL DRY NIGHT IS EXPECTED FOR MONDAY NIGHT AS SURFACE HIGH PRESSURE PASSES THROUGH OUR REGION. THE AIR MASS WILL LIKELY HAVE MODIFIED A BIT BY THAT TIME AND MINIMUM TEMPERATURES SHOULD BE ABOUT 5 TO 7 DEGREES WARMER THAN THOSE ON SUNDAY NIGHT. AS THE HIGH PASSES OFF THE COAST ON TUESDAY, THE SURFACE FLOW SHOULD SWITCH TO THE SOUTHEAST AND SOUTH AND AFTERNOON TEMPERATURES ARE FORECAST TO GET NEAR 80 DEGREES IN MUCH OF OUR REGION. A WARM FRONT APPROACHING FROM THE SOUTHWEST MAY BRING A SLIGHT CHANCE OF SHOWERS TO OUR REGION BEGINNING ON TUESDAY AFTERNOON WITH A BETTER CHANCE OF SHOWERS FOR TUESDAY NIGHT INTO WEDNESDAY. AS CONDITIONS DESTABILIZE ON WEDNESDAY AFTERNOON WITH INCREASING LOW LEVEL MOISTURE AND DAYTIME HEATING WE MAY SEE A FEW THUNDERSTORMS, AS WELL. THE WARM FRONT IS ANTICIPATED TO LIFT TO OUR NORTH FOR THURSDAY THROUGH SATURDAY. WARM AND HUMID CONDITIONS ARE EXPECTED THROUGH THE PERIOD. DAYTIME HIGH TEMPERATURES ARE FORECAST TO APPROACH 90 EXCEPT RIGHT ALONG THE COAST AND IN THE ELEVATED TERRAIN. OVERNIGHT MINIMUM READINGS SHOULD BE MOSTLY IN THE 60S DUE TO THE INCREASED HUMIDITY. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...VFR, WITH CEILINGS AROUND 7,000 FEET FROM KABE TO KPHL TO KACY NORTHWARD DISSIPATING MAINLY FROM SOUTHWEST TO NORTHEAST. NORTHWEST WINDS 15-20 KNOTS WITH GUSTS TO AROUND 25 KNOTS, DIMINISHING TO 10 TO 15 KNOTS. SUNDAY...VFR. NORTHWEST WINDS INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS BY MID MORNING. OUTLOOK... SUNDAY NIGHT THROUGH TUESDAY...VFR. TUESDAY NIGHT AND WEDNESDAY...CONDITIONS POSSIBLY LOWERING TO MVFR AS A WARM FRONT LIFTS THROUGH OUR REGION. THERE IS A CHANCE OF SHOWERS AND AFTERNOON THUNDERSTORMS. WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH POSSIBLE MVFR CONDITIONS IN HAZE AND FOG DURING THE LATE NIGHT AND EARLY MORNING HOURS. && .MARINE... GALE WARNINGS CONTINUE. THE GALE FLAG WILL CONTINUE THOUGH THE EVENING PERIOD WITH THE DECENT PRESSURE GRADIENT ACROSS THE REGION AND THE COLD NORTHWEST FLOW. CLOUDS/SHOWERS ACROSS THE NORTHERN NJ COASTAL WATERS WHICH WILL END BY MIDNIGHT. WINDS WILL DECREASE TOWARD MIDNIGHT...WITH GALES PROBABLY BEING CONVERTED BACK TO SCA FLAG OVERNIGHT. SCA CONDITIONS WILL LIKELY CONTINUE FOR MUCH OF SUNDAY WITH DRY WEATHER. OUTLOOK... HIGH PRESSURE WILL INFLUENCE THE COASTAL WATERS OF NEW JERSEY AND DELAWARE FOR SUNDAY NIGHT THROUGH TUESDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH OUR REGION DURING TUESDAY NIGHT AND WEDNESDAY FOLLOWED BY ANOTHER AREA OF HIGH PRESSURE FOR THURSDAY. WIND SPEEDS AND WAVE HEIGHTS WILL LIKELY REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL 2 AM EDT SUNDAY FOR ANZ430-431-450>455. && SYNOPSIS...GORSE/IOVINO NEAR TERM...GORSE SHORT TERM...SZATKOWSKI LONG TERM...IOVINO AVIATION...GORSE/SZATKOWSKI/IOVINO MARINE...SZATKOWSKI/IOVINO
Hazardous weather outlook, May 25, 3:32 PM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 PM EDT SAT MAY 25 2013 NJZ001-PAZ054-055-261945- SUSSEX-CARBON-MONROE- 332 PM EDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS ARE EXPECTED INTO THIS EVENING. THE PROLONGED PERIOD OF WIND GUSTS EXCEEDING 30 MPH COULD CAUSE SOME TREE DAMAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PATCHY FROST IS POSSIBLE EARLY ON MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ007>010-012-013-015>023-027- PAZ060>062-070-071-101>106-261945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 332 PM EDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS ARE EXPECTED INTO THIS EVENING. THE PROLONGED PERIOD OF WIND GUSTS EXCEEDING 30 MPH COULD CAUSE SOME TREE DAMAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-261945- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 332 PM EDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS ARE EXPECTED INTO THIS EVENING. THE PROLONGED PERIOD OF WIND GUSTS EXCEEDING 30 MPH COULD CAUSE SOME TREE DAMAGE. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-261945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 PM EDT SAT MAY 25 2013 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:07 PM EDT | Frost Advisory | PHI | Sussex | 16 hr |
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.